The Annals of Mathematical Statistics

Note on the Consistency of the Maximum Likelihood Estimate

Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 20, Number 4 (1949), 595-601.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729952

Digital Object Identifier
doi:10.1214/aoms/1177729952

Mathematical Reviews number (MathSciNet)
MR32169

Zentralblatt MATH identifier
0034.22902

JSTOR
links.jstor.org

Citation

Wald, Abraham. Note on the Consistency of the Maximum Likelihood Estimate. Ann. Math. Statist. 20 (1949), no. 4, 595--601. doi:10.1214/aoms/1177729952. https://projecteuclid.org/euclid.aoms/1177729952


Export citation